Pacific Journal of Mathematics

Foliation by constant mean curvature spheres.

Rugang Ye

Article information

Source
Pacific J. Math., Volume 147, Number 2 (1991), 381-396.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644918

Mathematical Reviews number (MathSciNet)
MR1084717

Zentralblatt MATH identifier
0722.53022

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]

Citation

Ye, Rugang. Foliation by constant mean curvature spheres. Pacific J. Math. 147 (1991), no. 2, 381--396. https://projecteuclid.org/euclid.pjm/1102644918


Export citation

References

  • [1] T. Aubin, Nonlinear Analysis on Manifolds, Monge-Ampere Equations, Springer, New York, 1982.
  • [2] J. Lee and T. Parker, The Yamabe problem, Bull. Amer. Math. Soc, 17 (1987), 37-81.